The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (952 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 1, 1995, pp. 43–58
DOI: 10.4171/ZAA/662

Published online: 1995-03-31

A Classification of Special Riemannian 3-Manifolds with Distinct Constant Ricci Eigenvalues

O. Kowalski[1] and Friedbert Prüfer[2]

(1) Charles University, Prague, Czech Republic
(2) Universität Leipzig, Germany

All Riemannian 3-manifolds with distinct constant Ricci eigenvalues and satisfying some additional geometrical conditions are classified in an explicit form. One obtains locally homogeneous spaces and two different classes of locally non-homogeneous spaces in this way.

Keywords: Curvature homogeneous 3-manifolds, constant Ricci eigenvalues

Kowalski O., Prüfer Friedbert: A Classification of Special Riemannian 3-Manifolds with Distinct Constant Ricci Eigenvalues. Z. Anal. Anwend. 14 (1995), 43-58. doi: 10.4171/ZAA/662